Judy Kazakawich, Columnist, MSnewsChannel.com
I've really noticed an improvement in all aspects of my life and I've
only been on tecdifera since July 3rd. I know I'm doing better because
my family notices such a change as well as many comments from my
For any other angels that are starting tecdifera I wish you the very best.
been very fortunate in that the heat doesn't bother my ms or make it
worse. The books all say that heat is not good for people with ms but I
guess I have to be different. I've always been a sun
and when diagnosed thought that might end - but no, not for me. Infact
there was a time when my legs were achy and I'd sit in the sun and the
heat just soothed the pain. Also I even have pretty warm-hot baths. I've
never really been able to shower because of my balance and closing my
eyes just made it so much worse. So I'm a bath girl. We even tried
buying shower doors for the tub but instead of falling to the right or
left (which the doors would stop me) nope I've gotta fall forward or
backwards. After a few terrible falls I just gave into being a bath
girl. Hey it's alright I can even relax and read :-)). Can you tell I'm
trying to convince myself?
Monday, December 30, 2013
Friday, October 4, 2013
Tecdifera has helped me improve in my walking as well as balance and also helped me get through stressful times without having a relapse.
My column today is about the very sad and emotional month that I've just been through. I've been away because of a death in the family. My aunt passed away Sept 2 in B.C. suddenly and the ordeal was prolonged because she was buried here in Alberta on Sept 21. I know that normally this type of stress would have me shaking in bed. But even though I had many very stressful days I didn't physically get worse.
July 3 is when I began using tecfidera and everything is still improving. I notice little things every day. This was definitely a test and I passed it.
I am starting to do floor exercises at least 3 times a week, plus I also do arm exercises with a pulley ( this is for broken shoulders, not m.s. )
Another improvement is that I don't even use my walker in the house anymore.
The next step I'm going to try is yoga. I've heard great stories.
Posted by MSnewsChanel.com.com at 1:28 PM
Sunday, July 28, 2013
I started tecfidera on July 3 and I'm still doing amazing. No more side effects. I have noticed my brain fog has definitely been less. I still have some brain-farts when I know what I want to say but the right words just don't come out.
But hey I know people who don't have m.s. that have this trouble.
Also I've noticed I hardly fall at all. My family notice that I'm much steadier when walking. This has been so good because when I'm doing better for sure I'm not getting as depressed as I used to.
Probably the biggest improvement for me has been in my sleep. I sleep through the night and wake up so rested, I love it.
Hope other angels on tecfidera are noticing some positive changes.
Prayers and love to all angels. See you next week 💕💕
Posted by MSnewsChanel.com.com at 12:29 PM
Met my husband Vic in 1979, we married in 1982 and the bombshell came crashing down on December 17, 1985. I'll never forget that "life changing" day!
I had been noticing numbness in my toes and fingers. This kept coming and going. Saw the doctor and he said (because I'd been overweight) oh your probably dieting too much, not eating well. He could think whatever he wanted I knew something was not right.
After some time I got referred to a hospital in B.C. I was admitted to hospital for one week and many tests were done. The spinal tap (YUCK) was the test confirming my diagnosis. Remember there were no MRI 's back then.
Devastated and scared because I'd never heard about M.S. before we came home and started a whole new life.
Posted by MSnewsChanel.com.com at 12:26 PM
Tuesday, July 9, 2013
I just started tecdifera. I'm so excited the only side affect I had was some flushing of my face, ears, and neck but this was only after my first pill.
After the pill that evening I only had prickly hot feeling in my forearms.
No side affects after that first day and I've taken pills for four days.
So side affects were okay, now to see how tecdifera will improve my life with m.s.
Posted by MSnewsChanel.com.com at 1:03 PM